Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have painful and swollen vagina . Had D&C done and on Doxycycline. Diagnosed as allergy. Suggestions?

Hi I just recently had a Miscarriage and a D+C was performed. The day of the procedure I was given doxycycline . I took one ten minutes I had severe itching on my vagina it is now 5 days later and my entire vagina is swollen raw and severely painful I went to the doctor the ER and they said I had an allergic reaction to Betadine . I was given Diflucan and some steroids . Still has not improved . My skin is so raw it s bleeding . I have a hard time sitting down . What can I do to heal this?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that due to local reaction and irritation, infection took place leading to this problem.
Take some antibiotic and antihistamine for 3-4 days.
Clean and dress the local part properly.
It is better go for cleaning and dressing done by your doctor only.
Keep local part clean and healthy.
Ok and bye.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor